Hi - I'm new to this board. I started topiramate (generic Topamax) a week ago. I had a lot of side effects, I can't get my thought together, headache, stomach upset, dizziness, headache, trouble sleeping, tingling hands and feet and the newest and my personal favorite constipation. I was taking 25 mg at bedtime but could not sleep, on on my doctors orders I started taking it in the morning today and slept better last night. We (my doctor and I) have decided not to increase my dose until my side effects improve. The tinglingling and stomach up seem to have improved but are still present. I still have a problem with my thoughts and I still have a pretty bad headache but I have hopes that they too will improve. I willing to try and stick it out for a few more weeks but if I'm still experiencing side effects I may discontinue the treatment. I'm thankful for this forum. Until now I felt like I was suffering with my headaches and migraines and now these side effects alone and that no one else understood what I was going through.
Thank you all for sharing your experiences. I hope we all get the relief we need and deserve.